# SDR SWAA2023102712959

- Difficulty date: October 20, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 50,130 hours, 30,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT - L/H VAPOR BARRIER WEB HAS MULTIPLE ELONGATED HOLES.<[01] COMPLETED INSTALLATION OF L/H VAPOR BARRIER WEB; ANGLES; SUPPORT STRUCTURES; BRACKETS AND STRAPS ON REFERENCE TO SRM 51-40-02-0G-0; DWG NO: 111A1000; 111A1001.;[02] SUMMARY: REMOVED & REINSTALLED L/H VAPOR BARRIER FOR ACCESS TO REPAIR AS PER B-737 SRM 51-40-02-0G AND DRAWING NUMBER 111A1001 AND 111A1000. APPLIED PERMANENT REPAIR ON DAMAGE AREA AT L/H VAPOR BARRIER AS MARKED AS PER B737 SRM 57-10-10-2R-2; B737 SRM 51-70-04-2R-9 PARAG (4-D-M) AND B737 SRM 51-70-04-2R-0 PARAG (4-L-M-N). MATERIAL USED PO#2040614 AND PO# 1738577; EQUIPMENT USED TEMPERATURE CONTROL ID160354 DUE DATE 02-16-24; VACUUM GAGE ID 173239 DUE DATE 02-23-24.;[03] RII- VERIFIED REMOVAL; REINSTALLATION AND REPAIR OH LH VAPOR BARRIER
